Alert archive / New Jersey / Gale Watches in 2010

Gale Watch 17, NWS Philadelphia/Mount Holly

December 12, 2010

NWS Philadelphia/Mount Holly issued this gale watch at Dec 12, 2010, 3:25 PM EST. It took effect at Dec 13, 2010, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 12, 2010, 3:25 PM EST (20:25 UTC)
In effect from
Dec 13, 2010, 6:00 PM EST
Expired
Dec 13, 2010, 3:43 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WHUS71 KPHI 122025
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EST SUN DEC 12 2010

ANZ430-431-450>455-131000-
/O.CON.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/
/O.NEW.KPHI.GL.A.0017.101213T2300Z-101214T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 PM EST SUN DEC 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM
EST MONDAY. 

LOW PRESSURE ACROSS THE GREAT LAKES AND ANOTHER WEAKER LOW ALONG
THE MIDDLE ATLANTIC COAST WILL AFFECT THE WATERS TONIGHT AND EARLY
MONDAY. A COLD FRONT WILL CROSS THE WATERS LATE TONIGHT. WINDS MAY
DECREASE A LITTLE TONIGHT...BUT HIGH WAVES AND OCCASIONAL STRONG
GUSTS WILL CONTINUE. COLD AIR AND STRONGER WINDS ARE POSSIBLE
MONDAY NIGHT AND TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
552 
WHUS71 KPHI 130843
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EST MON DEC 13 2010

ANZ430-431-450>455-132100-
/O.CON.KPHI.SC.Y.0092.000000T0000Z-101213T2300Z/
/O.UPG.KPHI.GL.A.0017.101213T2300Z-101214T2300Z/
/O.NEW.KPHI.GL.W.0028.101213T2300Z-101215T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 AM EST MON DEC 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

A COLD FRONT WILL MOVE OFF TO THE EAST TODAY. THIS WILL ALLOW A
STRONG COLD WEST TO NORTHWEST FLOW TO SET UP OVER THE COASTAL
WATERS LATER TODAY THROUGH MIDWEEK. WINDS GUSTING TO 25 TO 30
KNOTS TODAY WILL INCREASE TO 35 TO AROUND 40 KNOTS TONIGHT AND
CONTINUE, AT LEAST, INTO WEDNESDAY. SEAS ON THE OCEAN, CURRENTLY
RUNNING 7 TO 10 FEET, WILL LOWER TO 6 TO 8 FEET TODAY AND THEN RUN
5 TO 7 FEET TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 12, 10:07 AM EST, 5 hours 18 minutes earlier.

Area forecast discussion, Dec 12, 10:07 AM EST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 AM EST SUN DEC 12 2010

.SYNOPSIS...
LOW PRESSURE LOCATED OVER OHIO THIS MORNING WILL PROGRESS TO THE
EAST. IT IS FORECAST TO PASS ACROSS THE SOUTHERN AND EASTERN PARTS
OF THE GREAT LAKES REGION THROUGH TONIGHT BEFORE MOVING UP INTO
QUEBEC. THE LOW WILL PULL A STRONG COLD FRONT THROUGH EASTERN
PENNSYLVANIA, EASTERN MARYLAND, DELAWARE AND NEW JERSEY LATE
TONIGHT. ANOTHER LOW IS FORECAST TO DEVELOP WELL OFF CAPE COD
ALONG THE COLD FRONT ON TUESDAY. IT SHOULD MEANDER OVER CANADA'S
MARITIME PROVINCES, EASTERN NEW ENGLAND AND THE ADJACENT COASTAL
WATERS FROM TUESDAY THROUGH SATURDAY. WEAK LOW PRESSURE FROM THE
WEST MAY PASS ACROSS THE MIDDLE ATLANTIC STATES LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 1000 AM, AREAS OF RAIN WERE FALLING AROUND THE REGION.
TEMPERATURES RANGED FROM THE MID TO UPPER 50S AROUND AND SOUTHEAST
OF THE I-95 CORRIDOR TO MAINLY THE 40S FAR NORTHWEST. TEMPERATURES
SHOULD CONTINUE TO RISE GRADUALLY THROUGHOUT OUR FORECAST AREA
INTO EARLY AFTERNOON, WITH MAXIMUM TEMPERATURES EXPECTED TO RANGE
FROM THE MID TO UPPER 40S OVER THE POCONOS TO THE UPPER 50S TO
AROUND 60 ON THE COASTAL PLAIN.

A FAIRLY ROBUST LOW LEVEL JET OF 40 TO 60 KNOTS WAS DIRECTLY OVER
US DURING THE MID-MORNING HOURS, AND ABOUT 60 PERCENT OF IT WAS
MIXING DOWN INTO THE STABLE AIR NEAR THE SURFACE. WE WERE SEEING
MANY GUSTS AROUND 30 KNOTS AND OCCASIONAL GUSTS UP TO 35 KNOTS.
THE SOUTHEAST TO SOUTH JET IS ANTICIPATED TO SHIFT EASTWARD
DURING THE COURSE OF THE DAY, AND SURFACE WINDS SHOULD BEGIN TO
DIMINISH SOME AS IT DOES SO.

IT DOES NOT APPEARS AS THOUGH THERE WILL BE ANY STRONG CONVECTIVE
ELEMENTS WITHIN TODAY'S AREA OF RAIN THAT WOULD MIX THE STRONG 40
TO 60 KNOT WINDS DOWN TO THE SURFACE. THERE HAS, HOWEVER, BEEN SOME
ISOLATED ELEVATED CONVECTION THAT HAS DEVELOPED AROUND PHILADELPHIA.
THE 12Z NAM SHOWS A FINGER OF ELEVATED INSTABILITY FROM THE NEW
JERSEY COASTLINE UP THROUGH SOUTHEASTERN PENNSYLVANIA THAT LIFTS
NORTHEAST INTO NORTHERN NEW JERSEY AND THE SOUTHERN POCONOS LATER
IN THE DAY, AND WE'VE EXPANDED THE AREA UNDER A SLIGHT CHANCE OF
THUNDER IN RESPONSE.

WE SEE ADVANCING ON RADAR AND STILL EXPECT ANOTHER AREA OF RAIN
AHEAD OF THE FRONT TO MOVE INTO OUR AREA FROM SOUTHWEST TO
NORTHEAST THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
IN THE BIG PICTURE, A STRONG 150 KNOT PLUS UPPER LEVEL JET
EXTENDED DOWN THE GREAT PLAINS EARLY THIS MORNING. IT WILL
CONTINUE TO CARVE A DEEP UPPER LEVEL TROUGH OVER THE EASTERN
STATES FOR THE EARLY PART OF THE NEW WEEK. A MID LEVEL VORTEX
LOCATED OVER SOUTHERN ILLINOIS AT 530 AM WILL DRIFT EASTWARD. ITS
REMNANTS ARE EXPECTED TO PASS OVER OUR REGION ON MONDAY EVENING.

AS THE STRONG COLD FRONT APPROACHES FROM THE WEST, THE RAIN IS
EXPECTED TO TAPER TO SHOWERS THIS EVENING. THE FRONT IS FORECAST
TO PUSH THROUGH OUR REGION LATE TONIGHT. THERE MAY BE ENOUGH COLD
AIR TO CAUSE THE RAIN SHOWERS TO CHANGE TO SNOW SHOWERS BEFORE
ENDING, ESPECIALLY IN OUR NORTHERN AND WESTERN COUNTIES. NO
SIGNIFICANT SNOW ACCUMULATION IS ANTICIPATED.

IN REGARD TO RAINFALL AMOUNTS FOR THE EVENT INTO EARLY TONIGHT,
MOST LOCATIONS IN OUR FORECAST AREA SHOULD RECEIVE ANYWHERE FROM
THREE QUARTERS OF AN INCH TO AN INCH. OUR EASTERN COUNTIES MIGHT
RECEIVE A TAD MORE THAN AN INCH. ALL IN ALL, THE AMOUNTS SHOULD
NOT BE GREAT ENOUGH TO CAUSE ANY FLOODING PROBLEMS.

FOR MONDAY AND TUESDAY, WE WILL BE UNDER A STRONG COLD ADVECTION
PATTERN. THE COLDEST OF THE AIR SHOULD BE IN OUR REGION ON TUESDAY
WITH MAXIMUM TEMPERATURES EXPECTED TO RISE ONLY INTO THE 20S AND
LOWER 30S. THERE SHOULD BE A FAIR AMOUNT OF CLOUD COVER ON BOTH
MONDAY AND TUESDAY WITH SOME SNOW SHOWERS AND FLURRIES POSSIBLE,
ESPECIALLY IN OUR NORTHERN COUNTIES.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
WITH LOW PRESSURE AT THE SURFACE AND ALOFT MEANDERING OVER NEW
ENGLAND, CANADA'S MARITIME PROVINCES AND THE ADJACENT COASTAL
WATERS DURING THE PERIOD FROM WEDNESDAY INTO SATURDAY, OUR REGION
WILL REMAIN UNDER A COLD NORTHWEST FLOW. TEMPERATURES WILL LIKELY
STAY BELOW NORMAL.

THERE IS STILL A LACK OF MODEL CONSENSUS REGARDING A POSSIBLE
WEAK LOW FROM THE WEST PASSING ACROSS THE MIDDLE ATLANTIC STATES
LATE IN THE WEEK. AS A RESULT, WE WILL MAINTAIN A DRY FORECAST.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TWO LOW PRESSURE CENTERS, ONE OVER THE OHIO VALLEY AND THE OTHER
OVER SOUTHEASTERN VIRGINIA, WILL COMBINE TO BRING BREEZY RAINY
WEATHER TO THE FORECAST AREA TODAY INTO TONIGHT. IFR/LIFR
CONDITIONS WILL PREVAIL UNTIL A COLD FRONT IS DRAGGED ACROSS THE
AREA TONIGHT. EASTERLY WINDS 5 TO 10 KT EARLY THIS MORNING WILL
SLOWLY SWING AROUND TO SE 10 TO 15 KT WITH A FEW GUSTS INTO THE
LOWER 20S LATER THIS MORNING AND THEN TO THE S THIS AFTERNOON.
BEHIND THE FRONT, WINDS WILL BECOME SW AROUND 10 KT WITH GUSTS TO
AROUND 20 KT EARLY TONIGHT AND THEN SLOWLY TURN TO THE W BY
DAYBREAK. CIGS AND VSBYS WILL BEGIN TO IMPROVE BEHIND THE FRONT AS
THE RAIN BECOMES SHOWERY. AS COLDER AIR INVADES THE REGION, ANY
LINGERING RAIN SHOWERS COULD CHANGE TO SNOW SHOWERS BEFORE ENDING
AND MOVING OUT OF THE AREA. VFR CONDITIONS WILL RETURN BY
DAYBREAK.

OUTLOOK...
MONDAY INTO THURSDAY WILL SEE OUR AREA LOCKED INTO A PERSISTENT
COLD PATTERN AS LOW PRESSURE ROTATES OVER NORTHERN NEW ENGLAND AND
HIGH PRESSURE TRIES TO PUSH IN FROM THE WEST. VFR CONDITIONS WILL
PREVAIL BUT THERE COULD BE SNOW SHOWERS OR FLURRIES MONDAY NIGHT
THROUGH WEDNESDAY, ESPECIALLY NORTHERN SECTIONS. IT WILL ALSO BE A
BREEZY WEEK WITH W TO NW WINDS PERSISTING. THE WINDIEST TIME
PERIOD COULD BE TUESDAY THROUGH WEDNESDAY. DAYTIME GUSTS COULD
APPROACH 40 KT AT TIMES.

&&

.MARINE...
E TO SE WINDS ARE INCREASING EARLY THIS MORNING. A SMALL CRAFT
ADVISORY WILL GO INTO EFFECT WITH THE EARLY MORNING PACKAGE. GUSTS
COULD APPROACH GALE FORCE FOR A FEW HOURS LATER THIS MORNING, BUT
ARE FORECAST TO DROP OFF A BIT THIS AFTERNOON. AS A COLD FRONT
APPROACHES FROM THE WEST TODAY, WINDS WILL SLOWLY SWING AROUND TO
THE S BY AFTERNOON. AS THE FRONT CROSSES THE REGION TONIGHT, WINDS
WILL BECOME SW AND THEN W BY DAYBREAK MONDAY. ADVISORY GUSTS WILL
CONTINUE THROUGH MONDAY. FOR THIS REASON, THE SMALL CRAFT ADVISORY
WILL REMAIN IN EFFECT THROUGH 6 PM MONDAY. THE PRESSURE GRADIENT
WILL ACTUALLY TIGHTEN MONDAY NIGHT INTO WEDNESDAY NIGHT AS LOW
PRESSURE ROTATES OVER NORTHERN NEW ENGLAND AND HIGH PRESSURE
PUSHES IN FROM THE WEST. GALE FORCE GUSTS ARE POSSIBLE MONDAY
NIGHT AND TUESDAY, AND ARE LIKELY TUESDAY NIGHT INTO WEDNESDAY
NIGHT. AS WE GET CLOSER TO THE EVENT, GALE WARNINGS MAY BE ISSUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...IOVINO/DELISI
NEAR TERM...IOVINO/DELISI
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, Dec 12, 8:09 AM EST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 AM EST SUN DEC 12 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-131000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
809 AM EST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
809 AM EST SUN DEC 12 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 2:12 PM ESTAreal Flood AdvisoryPHIBerks, Chester4 hr

Nearby

Gale Watches in New Jersey, 2010Every gale watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.